Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

had dp/dr at one time as well

Posted by Spriggy on March 22, 2005, at 18:17:01

In reply to Re: Help/meds for Depersonalisation and derealization Cynthia3479, posted by ace on March 22, 2005, at 18:11:36


I don't think schizophrenia is necessarily the answer here- we know so little to start throwing that one around.

Have you had a traumatic experience recently or been on a new medicine?

I had dp/dr for about one month- it was NOOO fun. It was so weird.. I hated it and I found it very hard to describe to other people. The only way I could describe it was the way you feel when you have a high fever... just very "surreal" weird "head fog" floaty feeling. ACK. It's horrific.

I'm praying for you right now.

I have read that Lamictal and Wellbutrin are two drugs specifically that can help with depersonalization. It makes sense that a stimulant would help since the feeling is kind of like a "dreamy" downer state.

The weird part for me was that I had that dp/dr stuff with intense anxiety- so a stimulant would've sent me over the edge even worse.

I will pray you find relief soon! I remember how awful it felt and how hard it was to describe.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Spriggy thread:473915
URL: http://www.dr-bob.org/babble/20050322/msgs/474213.html